# SDR IPXA12572144

- Difficulty date: February 7, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 13,954 hours, 23,080 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N52381
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO BAY BS 1680, LBL 3 TO LBL 14, FLOORBEAM HAS CORROSION.  REMOVED CORROSION, ORIGINAL THICKNESS IS .075 LOSS OF .005-.025 WITH .070- .050 REMAINING IS OUT OF LIMITS. REMOVED DAMAGE AND REPAIRED IAW EA 128249 EO B757-5310-46277-A.
